# SDR DALA2016010800115

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 48,740 hours, 6,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT COMPARTMENT HFA CHECK INSPECTION, FOUND EPUS 13WL DOOR 2 FAULT.  REPLACED DOOR 2L EPUS BATTERY.
